Skip to main content
placeholder image

REPLY TO G. WAHBA'S LETTER TO THE EDITOR

Journal Article


Abstract


Publication Date


  • 1990

Citation


  • CRESSIE, N. (1990). REPLY TO G. WAHBA'S LETTER TO THE EDITOR. AMERICAN STATISTICIAN, 44(3), 256-258. Retrieved from http://gateway.webofknowledge.com/

Number Of Pages


  • 3

Start Page


  • 256

End Page


  • 258

Volume


  • 44

Issue


  • 3

Abstract


Publication Date


  • 1990

Citation


  • CRESSIE, N. (1990). REPLY TO G. WAHBA'S LETTER TO THE EDITOR. AMERICAN STATISTICIAN, 44(3), 256-258. Retrieved from http://gateway.webofknowledge.com/

Number Of Pages


  • 3

Start Page


  • 256

End Page


  • 258

Volume


  • 44

Issue


  • 3